International Journal of Game Theory

, Volume 21, Issue 3, pp 291–299

Unilaterally competitive games

  • A. Kats
  • J. -F. Thisse
Article

DOI: 10.1007/BF01258280

Cite this article as:
Kats, A. & Thisse, J.F. Int J Game Theory (1992) 21: 291. doi:10.1007/BF01258280

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Physica-Verlag 1992

Authors and Affiliations

  • A. Kats
    • 1
  • J. -F. Thisse
    • 2
    • 3
  1. 1.Department of EconomicsVirginia Polytechnic Institute and State UniversityBlacksburgUSA
  2. 2.Department of EconomicsVirginia Polytechnic Institute and State UniversityBlacksburgUSA
  3. 3.Universite de Paris I - SorbonneFrance

Personalised recommendations